About Me: Female, Payson, AZ, member since Oct 2011
I am an RN who cannot work due to a herniated disc in my thorascic spine. I would like some feedback from laywomen as well as from RN's who might suffer the same fate. I love to be an animal advocate as well as painting, floral (fresh and silk) Too tired to continue r
Hi, How are you?? I have been Christmas shopping with my sister and niece that have come in from Louisiana. I have felt good, as I have been tapering the 5 mg short acting tablet (while staying on my 20 mg ER 3 X a day). I have decided to use a mg. scale to make my decreases in small measurable increments. My next goal is to just be on the 20 mg pill for a while, getting ready to decrease it to take a 10 mg ER (extended relief) and a 5 mg (ER), while decreasing another 5mg short acting 5 mg tablet. I am hopelessly obcessed with my taper. I can understand why since it holds the entire way I feel in my body, and I had a terrible experience with tapering too fast. What was your experience with tapering or ct? How are you this Christmas season? Do you have to travel? Hugs, Marie
Hi, Dear One--
My daughter and I have been up early! Going to take the dogs out! Done. Is there a way to "accept" a friend -- or is it just "done." I don't know why MedHelp asked you. Sorry they asked you to do that!!! Yes, I am hanging in here. How amazing so many of us have gone through or are going through the same things. I feel it is really precious for us to connect in this way. I am really liking this a lot. Big Hug, My Friend. Marie
I will check for your new post!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.